# SDR FDEA201106172323

- Difficulty date: June 17, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,579 hours, 24,203 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 140N60081
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLD OPEN LOCK ON L1 DOOR INOP.  FOUND BRASS COLLAR ON DOOR OPEN LOCK  SPLIT/FRACTURED.  REMOVED ACCESS PANEL FOR BODY TORQUE TUBE AND  COUNTERBALANCE AREA INSP.  NO ADDITIONAL DAMAGE FOUND AT THIS TIME.  PANEL IS IN PLACE -BUT ATTACH SCREWS ARE NOT SECURED.  R & R L1 DOOR HOLD OPEN LOCK IAW MM  52-11-08-8. SECURED BODY TORQUE TUBE ACCESS PANEL.  ACFT OK FOR SERVICE.  R & R L1 DOOR HOLD OPEN LOCK, DUPLICATE SDR. SEE TRACKING NR 11-2322 FOR CORRECT SIGN OFF.
